Comprehensive audiometric analysis of hearing impairment and tinnitus after cisplatin-based chemotherapy in survivors of adult-onset cancer Academic Article uri icon

Overview

MeSH Major

  • Antineoplastic Agents
  • Antineoplastic Combined Chemotherapy Protocols
  • Cisplatin
  • Hearing Loss
  • Neoplasms, Germ Cell and Embryonal
  • Tinnitus

abstract

  • Follow-up of adult-onset cancer survivors given cisplatin should include routine inquiry for hearing status and tinnitus, referral to audiologists as clinically indicated, and hypertension control. Patients should be urged to avoid noise exposure, ototoxic drugs, and other factors that further damage hearing.

publication date

  • August 10, 2016

Research

keywords

  • Academic Article

Identity

Language

  • eng

PubMed Central ID

  • PMC5019759

Digital Object Identifier (DOI)

  • 10.1200/JCO.2016.66.8822

PubMed ID

  • 27354478

Additional Document Info

start page

  • 2712

end page

  • 20

volume

  • 34

number

  • 23